Doctor insights on:
Yes it can..: Headache is listed as one of the top ten side effects of amoxicillin--nausea, vomitting, diarrhea are among the most frequent side effects. If it is bothersome, stop the med and inform your doc asap for an alternative if needed. At times, mild headache can be controlled with tylenol/motrin etc..Consult your doc. Good luck. ...Read more
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
I was given amoxicillin for sinus(headaches & pain under eyes) since taking the medicine i feel worse(nasal drip, sore throat) shld i stop taking it?
Sinus problems: Antibiotics rarely indicated. There is form of migraine- sinus referred headache but there are many methods to controll problem. Most are non- allergic or mixed sinusitis. Problem- blockage of air passages, mucous becomes thick and creates secondary problems. Comsult ENT specialist. Use neil med sinus rinse/ benzedrex inhaler, saline wash, breath right nasal strips-all otc. Meds like flonase- dr. ...Read more
I've been taking amoxicillin for a sinus headache 3 times a day since Tuesday night & today I've been feeling some discomfort in my vagina.
Had flu on amoxicillin, dicloflex for severe headache and co-codomol. Had CT scan and bloods done for headache. Speech slightly slurred ? Why? I am 40
Complicated: You seldom if ever need antibiotics for influenza unless secondary bacterial infection has complicated your illness. You are obviously seeing a doctor now, but if you are having what sounds like neurological deficiencies suspect you may need input from a neurologist. Ask for consult or second opinion. ...Read more
Stiffy neck, follow by headaches for pass week, was prescribed prednisone and amoxicillin. What can cause stiffy neck and headaches. No other symptoms. When will it go away. 1st time with these syms.
Recheck with your DR: Your best advice would be to check with your DR that you have been seeing. Because of your recent visit with your DR. they would be best to answer this. \ ...Read more
My son tested slightly +ive for strep throat Fri. He has been taking amoxicillin 3xs a day. He is still complaining of headaches. Is this normal?
Slight positive is: positive so he does have strep and is in his third day of treatment. You would expect his symptoms to improve by the fourth or fifth day so he is still in the window for persistent discomfort. He should not, however, be worsening. If he is, return to your doctor. ...Read more